# SDR Z5FA011911N417CS1

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N417CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0090
- Aircraft time: 4,205 hours, 3,082 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pcb
- Part number: 631839721
- Part serial: 0184
- Condition: Defective
- Location: Lt Mlg
- Part time: 4,205 hours, 3,082 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

INBOUND, THE CREW RECEIVED A LT MAIN GEAR UNLOCK INDICATION AND BEGAN A DIVERSION. THE CREW EXECUTED THEIR CHECKLIST AND CONFERENCED WITH MX AND MFG ENGINEERING TO TROUBLESHOOT. LT MAIN STILL FAILED TO INDICATE DOWN. THE GEAR WAS BLOWN DOWN AND THE CREW PERFORMED A FLYBY AND THE TOWER INDICATED THE GEAR APPEARED DOWN AND LOCKED. ACFT LANDED WITHOUT INCIDENT AND THE ACFT WAS TOWED TO THE FBO.  ON SITE, MX TROUBLESHOT AND FOUND DEFECTIVE PCB THAT CAUSED BULB TO BLOW OUT IN LT GEAR ANNUNCIATOR. PCB REPLACED, GEAR BLOW-DOWN BOTTLE WAS RESET LANDING GEAR RETRACTION TEST PERFORMED SATISFACTORILY. ACFT RETURNED TO SERVICE.
